Kurven auf algebraischen Flachen

H. W. E. Jung

Mathematische Zeitschrift (1922)

  • Volume: 13, page 189-201
  • ISSN: 0025-5874; 1432-1823

How to cite


Jung, H. W. E.. "Kurven auf algebraischen Flachen." Mathematische Zeitschrift 13 (1922): 189-201. <http://eudml.org/doc/167697>.

author = {Jung, H. W. E.},
journal = {Mathematische Zeitschrift},
language = {ger},
pages = {189-201},
title = {Kurven auf algebraischen Flachen},
url = {http://eudml.org/doc/167697},
volume = {13},
year = {1922},

AU - Jung, H. W. E.
TI - Kurven auf algebraischen Flachen
JO - Mathematische Zeitschrift
PY - 1922
VL - 13
SP - 189
EP - 201
LA - ger
UR - http://eudml.org/doc/167697
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.